MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF CPS 10MM VE R 6-9 EF; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF CPS 10MM VE R 6-9 EF; PROSTHESIS, KNEE
Catalog Number 42522600710
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an articular surface would not assemble with the tibial tray during surgery.When implanting the insert, it did not fit in the tibia, and it created a posterior slot on the underside of the polyethylene.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product: psn asf cps 12mm ve r 6-9 ef, item# 42522600712, lot# 66691467.G2- spain.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PSN ASF CPS 10MM VE R 6-9 EF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23681706
Report Number3007963827-2025-00477
Device Sequence Number9984302
Product Code MBH
UDI-Device Identifier00889024244573
UDI-Public(01)00889024244573(17)300806(10)67457792
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K123459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42522600710
Device Lot Number67457792
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown